# SDR AALA201704269028

- Difficulty date: March 23, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,084 hours, 25,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR FTHRESHOLD AT FRAME 68 AND STRINGER 23R. REPAIRED THRESHOLD IAW SRM 53-41-14.
